# SDR ZW0A0201304

- Difficulty date: January 28, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPARTMENT LT SIDE, TIE DOWN TRACK FROM STATION 1220 TO 1308 IS CORRODED BEYOND LIMITS.  NEW SECTION OF TRACK WAS INSTALLED PER SRM 51-30-01.
